# SDR ASAA2012071692556

- Difficulty date: July 1, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 40,565 hours, 15,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FWD EMERGENCY LIGHT INOPERATIVE. (EXTERIOR) .  RELAMPED, CHECKED OK.
